×

zbMATH — the first resource for mathematics

Konservative Abbildungen lokal-kompakter Räume. (German) Zbl 0086.04503

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Aumann, G.: Über die Erweiterung von additiven monotonen Funktionen auf regulär geordneten Halbgruppen. Arch. der Math.8, 422-427 (1957). · Zbl 0202.39902 · doi:10.1007/BF01898847
[2] Bauer, H.: Sur l’existence de mesures avec une image donnée. C. R. Acad. Sci. (Paris)246, 1953-1955 (1958). · Zbl 0195.34001
[3] Bauer, H.: Über die Fortsetzung positiver Linearformen. Sitz.-Ber. math.-naturw. Kl. Bayer. Akad. Wiss. München1957, 177-190 (1958). · Zbl 0096.08102
[4] Bauer, H.: Verallgemeinerung eines Faktorisierungssatzes vonG. T. Whyburn. Arch. der Math.10, 373-378 (1959). · Zbl 0124.37904 · doi:10.1007/BF01240814
[5] Bourbaki, N.: Intégration, Chap. I?IV. Actual. Scient. et Ind.1175, Paris 1952. · Zbl 0049.31703
[6] Bourbaki, N.: Intégration, Chap. V. Actual. Sci. et Ind.1244, Paris 1956.
[7] Bourbaki, N.: Topologie générale, Chap. I?II. Actual. Sci. et Ind.1142, Paris 1951. · Zbl 0042.09201
[8] Bourbaki, N.: Topologie générale, Chap. III?IV. Actual. Sci. et Ind.1143, Paris 1951. · Zbl 0042.09201
[9] Bourbaki, N.: Espaces vectoriels topologiques, Chap. I?II. Actual. Sci. et Ind.1189, Paris 1953. · Zbl 0050.10703
[10] Cartan, H.: Espaces fibrés et homotopie. Séminaire E. N. S. 1949/50, 2e édition.
[11] Cesari, L.: Surface Area. Ann. of Math. Studies35, Princeton 1956. · Zbl 0073.04101
[12] Morse, M., andW. Transue: Seminormed vector spaces with duals of integral type. J. d’Analyse Math.4, 149-186 (1954/55). · Zbl 0065.34404 · doi:10.1007/BF02787719
[13] Nakano, H.: On the product of relative spectra. Ann. of Math.49, 281-315 (1948). · Zbl 0032.35801 · doi:10.2307/1969279
[14] Namioka, I.: Partially ordered linear topological spaces. Memoirs Amer. math. Soc.24, Providence 1957. · Zbl 0105.08901
[15] Nöbeling, G., u.H. Bauer: Über die Erweiterungen topologischer Räume. Math. Ann.130, 20-45 (1955). · Zbl 0065.34602 · doi:10.1007/BF01343191
[16] Nöbeling, G., u.H. Bauer: Allgemeine Approximationskriterien mit Anwendungen. J.-Ber. Dtsch. Math.-Verein.58, 54-72 (1955). · Zbl 0066.31005
[17] Remmert, R.: Holomorphe und meromorphe Abbildungen komplexer Räume. Math. Ann.133, 328-374 (1957). · Zbl 0079.10201 · doi:10.1007/BF01342886
[18] Stein, K.: Analytische Zerlegungen komplexer Räume. Math. Ann.132, 63-93 (1956). · Zbl 0074.06301 · doi:10.1007/BF01343331
[19] Whyburn, G. T.: Analytic Topology. Amer. math. Soc. Colloq. Publ.28, New York 1942. · Zbl 0061.39301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.